You asked about antibiotics - yes, they can make you worse. My MAV kicked off from mild imbalance to full vertigo with all the works while i was taking metronizadole for a gut infection.
i don't believe the antibiotics 'caused' the MAV as i was already having some dizziness symptoms, but it was a bit like pouring petrol onto it - whoosh.
antibiotics can cause gut issues and headaches - both of which are known triggers of MAV.
i know it is hard when you are at rock bottom - but try to stay positive. you have a bad condition, but despite that you have managed to start a family etc - which is fantastic.
there are lots of diseases out there that are much, much worse. MAV does make you feel like *#@t much of the time, and it can be hard to keep smiling.
Have you tried CBT (cognitive behavioural therapy) for the panic attacks? it really does help. you can get CBT sessions on the NHS or privately, and you can also read about it online. it basically gives you different ways to deal with unpleasant situations or symptoms. the anxiety is something you CAN get rid of, even if the MAV itself is hard to shake off.